MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762473
Medical Device Problem Codes Unintended Collision (1429); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: the reporting facility contact name was not provided for reporting.H3, h6: initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires immediate action.Manufacturer's preliminary results and conclusion: the root cause of the collison is under investigation.No system malfunction has been determined at this time.It is in the responsibility of the user to take care that no objects are in the collision range of the system.There is a corresponding note in the operator manual.A supplemental report will be submitted to the fda if additional information is obtained upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of an event associated with the uroskop omnia max system.During an intervention the system was driven into the swivel arm of an external object mounted to the ceiling, presumably an operating room light.The tube assembly mount was bent due to the collision.No falling parts were mentioned.No injury to the patient or staff were communicated.In a worst-case scenario, serious injury could result from falling parts due to a collision of the system with external objects.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported problem.The investigation showed that the system was driven by the operator into an external ceiling-mounted swivel arm of a surgical lamp which extended into the operating range.This resulted in a collision and severe damage to the system.The system was successfully repaired at customer site by factory technicians.The customer was advised to ensure that no external objects are in the system¿s operating range when moving the system.This is also described in the system user manual under "safety".The investigation did not indicate any system malfunction, the system worked as specified.External movable objects, such as a surgical lamp, could not be included in the collision calculation of the system.The complaint was closed.

Brand Name
UROSKOP OMNIA MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key23509865
Report Number3004977335-2025-00130
Device Sequence Number21265662
Product Code OWB
UDI-Device Identifier04056869008981
UDI-Public(01)04056869008981
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762473
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown